Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 23723, 37 pages
http://dx.doi.org/10.1155/IJMMS/2006/23723

Dual Szegö pairs of sequences of rational matrix-valued functions

Department of Computer Science, Katholieke Universiteit Leuven, Celestijnenlaan 200A, Heverlee (Leuven) 3001, Belgium

Received 5 January 2005; Revised 9 January 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. V. Atkinson, Discrete and Continuous Boundary Problems, vol. 8 of Mathematics in Science and Engineering, Academic Press, New York, 1964. View at Zentralblatt MATH · View at MathSciNet
  2. A. Blomqvist, A. Lindquist, and R. Nagamune, “Matrix-valued Nevanlinna-Pick interpolation with complexity constraint: an optimization approach,” IEEE Transactions on Automatic Control, vol. 48, no. 12, pp. 2172–2190, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Bultheel, P. González-Vera, E. Hendriksen, and O. Njåstad, “A Szegö theory for rational functions,” Report TW 131, Department of Computer Science, K.U., Leuven, 1990. View at Google Scholar
  4. A. Bultheel, P. González-Vera, E. Hendriksen, and O. Njåstad, “Orthogonal rational functions and interpolatory product rules on the unit circle. I. Recurrence and interpolation,” Analysis, vol. 18, no. 2, pp. 167–183, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Bultheel, P. González-Vera, E. Hendriksen, and O. Njåstad, “Orthogonal rational functions and interpolatory product rules on the unit circle. II. Quadrature and convergence,” Analysis, vol. 18, no. 2, pp. 185–200, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Bultheel, P. González-Vera, E. Hendriksen, and O. Njåstad, Orthogonal Rational Functions, vol. 5 of Cambridge Monographs on Applied and Computational Mathematics, Cambridge University Press, Cambridge, 1999. View at Zentralblatt MATH · View at MathSciNet
  7. A. Bultheel, P. González-Vera, E. Hendriksen, and O. Njåstad, “Orthogonal rational functions and interpolatory product rules on the unit circle. III. Convergence of general sequences,” Analysis, vol. 20, no. 2, pp. 99–120, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Chen and Y. Hu, “On the multiple Nevanlinna-Pick matrix interpolation in the class 𝒞p and the Carathéodory matrix coefficient problem,” Linear Algebra and Its Applications, vol. 283, no. 1–3, pp. 179–203, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Delsarte, Y. Genin, and Y. Kamp, “Orthogonal polynomial matrices on the unit circle,” IEEE Transactions on Circuits and Systems, vol. CAS-25, no. 3, pp. 149–160, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Delsarte, Y. Genin, and Y. Kamp, “Schur parametrization of positive definite block-Toeplitz systems,” SIAM Journal on Applied Mathematics, vol. 36, no. 1, pp. 34–46, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. K. Dubovoj, B. Fritzsche, and B. Kirstein, Matricial Version of the Classical Schur Problem, vol. 129 of Teubner-Texte zur Mathematik, B. G. Teubner, Stuttgart, 1992. View at Zentralblatt MATH · View at MathSciNet
  12. H. Dym, J Contractive Matrix Functions, Reproducing Kernel Hilbert Spaces and Interpolation, vol. 71 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Rhode Island, 1989. View at Zentralblatt MATH · View at MathSciNet
  13. M. M. Džrbašjan, “Orthogonal systems of rational functions on the circle with a prescribed set of poles,” Doklady Akademii Nauk SSSR, vol. 147, pp. 1278–1281, 1962 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. V. Efimov and V. P. Potapov, “J-expanding matrix-valued functions, and their role in the analytic theory of electrical circuits,” Uspekhi Matematicheskikh Nauk, vol. 28, no. 1(169), pp. 65–130, 1973 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Foias and A. E. Frazho, The Commutant Lifting Approach to Interpolation Problems, vol. 44 of Operator Theory: Advances and Applications, Birkhäuser, Basel, 1990. View at Zentralblatt MATH · View at MathSciNet
  16. B. Fritzsche, S. Fuchs, and B. Kirstein, “An inverse entropy optimization problem for matrix-valued Carathéodory functions,” Optimization, vol. 29, no. 1, pp. 1–32, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Fritzsche and B. Kirstein, “An extension problem for nonnegative Hermitian block Toeplitz matrices,” Mathematische Nachrichten, vol. 130, pp. 121–135, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. Fritzsche and B. Kirstein, “An extension problem for nonnegative Hermitian block Toeplitz matrices. II,” Mathematische Nachrichten, vol. 131, pp. 287–297, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. B. Fritzsche and B. Kirstein, “An extension problem for nonnegative Hermitian block Toeplitz matrices. III,” Mathematische Nachrichten, vol. 135, pp. 319–341, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. Fritzsche and B. Kirstein, “Schwache Konvergenz nichtnegativ hermitescher Borelmaße,” Wissenschaftliche Zeitschrift der Karl-Marx-Universität Leipzig. Mathematisch-Naturwissenschaftliche Reihe, vol. 37, no. 4, pp. 375–398, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B. Fritzsche and B. Kirstein, “An extension problem for nonnegative Hermitian block Toeplitz matrices. IV,” Mathematische Nachrichten, vol. 143, pp. 329–354, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. Fritzsche and B. Kirstein, “An extension problem for nonnegative Hermitian block Toeplitz matrices. V,” Mathematische Nachrichten, vol. 144, pp. 283–308, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. B. Fritzsche, B. Kirstein, and A. Lasarow, “On rank invariance of moment matrices of nonnegative Hermitian-valued Borel measures on the unit circle,” Mathematische Nachrichten, vol. 263/264, pp. 103–132, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. B. Fritzsche, B. Kirstein, and A. Lasarow, “On rank invariance of Schwarz-Pick-Potapov block matrices of matricial Schur functions,” Integral Equations and Operator Theory, vol. 48, no. 3, pp. 305–330, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. B. Fritzsche, B. Kirstein, and A. Lasarow, “Orthogonal rational matrix-valued functions on the unit circle,” Mathematische Nachrichten, vol. 278, no. 5, pp. 525–553, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  26. B. Fritzsche, B. Kirstein, and A. Lasarow, “Szegö pairs of orthogonal rational matrix-valued functions on the unit circle,” in Operator Theory and Indefinite Inner Product Spaces, vol. 163 of Operator Theory: Adv. and Appl., pp. 163–191, Birkhäuser, Basel, 2006. View at Google Scholar
  27. B. Fritzsche, B. Kirstein, and A. Lasarow, “Orthogonal rational matrix-valued functions on the unit circle: recurrence relations and a Favard-type theorem,” to appear in Mathematische Nachrichten.
  28. P. A. Fuhrmann, “Orthogonal matrix polynomials and system theory,” in Conference on Linear and Nonlinear Mathematical Control Theory, pp. 68–124, Rend. Sem. Mat. Univ. Politec., Torino, 1987, special issue on Control Theory. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Ja. L. Geronimus, “On polynomials orthogonal on the circle, on trigonometric moment-problem and on allied Carathéodory and Schur functions,” Mathematics of the USSR. Sbornik, vol. 15(57), pp. 99–130, 1944 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. Ja. L. Geronimus, “On the trigonometric moment problem,” Annals of Mathematics, vol. 47, pp. 742–761, 1946. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. Ja. L. Geronimus, Orthogonal Polynomials, Fizmatgiz, Moskva, 1958.
  32. U. Grenander and G. Szegö, Toeplitz Forms and Their Applications, California Monographs in Mathematical Sciences, University of California Press, Berkeley, 1958. View at Zentralblatt MATH · View at MathSciNet
  33. H. Langer and A. Lasarow, “Solution of a multiple Nevanlinna-Pick problem via orthogonal rational functions,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 605–632, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. V. P. Potapov, “Linear-fractional transformations of matrices,” in Studies in the Theory of Operators and Their Applications (Russian), pp. 75–97, Naukova Dumka, Kiev, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. M. Rosenberg, “The square-integrability of matrix-valued functions with respect to a non-negative Hermitian measure,” Duke Mathematical Journal, vol. 31, no. 2, pp. 291–298, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. I. Schur, “Über Potenzreihen, die im Innern des Einheitskreises beschränkt sind, I,” Journal für die reine und angewandte Mathematik, vol. 147, pp. 205–232, 1917. View at Google Scholar
  37. I. Schur, “Über Potenzreihen, die im Innern des Einheitskreises beschränkt sind, II,” Journal für die reine und angewandte Mathematik, vol. 148, pp. 122–145, 1918. View at Google Scholar
  38. A. Sinap and W. Van Assche, “Orthogonal matrix polynomials and applications,” Journal of Computational and Applied Mathematics, vol. 66, no. 1-2, pp. 27–52, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. G. Szegö, Orthogonal Polynomials, vol. 23 of American Mathematical Society Colloquium Publications, American Mathematical Society, New York, 1939. View at Zentralblatt MATH · View at MathSciNet
  40. S. Takenaka, “On the orthogonal functions and a new formula of interpolation,” Japanese Journal of Mathematics, vol. 2, pp. 129–145, 1925. View at Google Scholar
  41. D. C. Youla and N. N. Kazanjian, “Bauer-type factorization of positive matrices and the theory of matrix polynomials orthogonal on the unit circle,” IEEE Transactions on Circuits and Systems, vol. CAS-25, no. 2, pp. 57–69, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet